Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 162, NWS Wichita, KS

October 17, 20074 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Oct 17, 2007, 1:13 PM CDT for 4 counties in Kansas. It was in force for 38 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 17, 2007, 1:13 PM CDT (18:13 UTC)
Expired
Oct 17, 2007, 1:51 PM CDT
In force
38 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

Counties Allen County, KS, Labette County, KS, Neosho County, KS, Wilson County, KS

The radar

The Tulsa radar (KINX), 158 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 17, 1:15 PM CDTHAIL 0.75Galesburg, KS
Oct 17, 1:34 PM CDTTSTM WND GST 51Erie, KS
Oct 17, 1:34 PM CDTHAIL 0.88Erie, KS
Oct 17, 1:41 PM CDTTSTM WND GST 552 Nne St. Paul, KS
Oct 17, 1:43 PM CDTTSTM WND GST 601 N Stark, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 17, 10:43 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 6.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 49 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 356 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
49 J/kg
Mixed-layer CIN
-212 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
356 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 171813
SVRICT
KSC001-099-133-205-171900-
/O.NEW.KICT.SV.W.0162.071017T1813Z-071017T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
113 PM CDT WED OCT 17 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LABETTE COUNTY IN SOUTHEAST KANSAS.
  NEOSHO COUNTY IN SOUTHEAST KANSAS.
  NORTHEASTERN WILSON COUNTY IN SOUTHEAST KANSAS.
  SOUTHERN ALLEN COUNTY IN SOUTHEAST KANSAS.

* UNTIL 200 PM CDT.

* AT 112 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER
  SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM PETROLIA TO 6 MILES WEST OF
  ERIE TO PARSONS...AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  CHANUTE...DENNIS...EARLTON...ELSMORE...ERIE...GALESBURG...
  HUMBOLDT...PARSONS...PETROLIA...SAVONBURG...ST. PAUL...STARK...
  SOUTH MOUND...CHANUTE AIRPORT.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHEAST KANSAS.

LAT...LON 3731 9507 3728 9545 3752 9546 3773 9564
      3773 9553 3773 9552 3779 9551 3791 9508
TIME...MOT...LOC 1813Z 237DEG 40KT 3773 9548 3759 9534
          3737 9531

$$

LAWSON
2 follow-up statements
000 
WWUS53 KICT 171830
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
130 PM CDT WED OCT 17 2007

KSC099-205-171840-
/O.CAN.KICT.SV.W.0162.000000T0000Z-071017T1900Z/
WILSON KS-LABETTE KS-
130 PM CDT WED OCT 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LABETTE AND
NORTHEASTERN WILSON COUNTIES HAS BEEN CANCELLED...

AT 126 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHEAST KANSAS.

LAT...LON 3738 9507 3738 9538 3752 9546 3769 9549
      3773 9553 3774 9551 3779 9551 3791 9508
TIME...MOT...LOC 1830Z 237DEG 40KT 3783 9528 3769 9514
          3747 9511

$$

KSC001-133-171900-
/O.CON.KICT.SV.W.0162.000000T0000Z-071017T1900Z/
ALLEN KS-NEOSHO KS-
130 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NEOSHO AND
SOUTHERN ALLEN COUNTIES UNTIL 200 PM CDT...

AT 126 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO
QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF HUMBOLDT TO
STARK TO SOUTH MOUND...MOVING NORTHEAST AT 45 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
NEOSHO AND SOUTHERN ALLEN COUNTIES...INCLUDING THE TOWNS OF STARK...
ST. PAUL...SAVONBURG AND ELSMORE.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHEAST KANSAS.

LAT...LON 3738 9507 3738 9538 3752 9546 3769 9549
      3773 9553 3774 9551 3779 9551 3791 9508
TIME...MOT...LOC 1830Z 237DEG 40KT 3783 9528 3769 9514
          3747 9511

$$

LAWSON
000 
WWUS53 KICT 171851
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
151 PM CDT WED OCT 17 2007

KSC001-133-171901-
/O.CAN.KICT.SV.W.0162.000000T0000Z-071017T1900Z/
ALLEN KS-NEOSHO KS-
151 PM CDT WED OCT 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR NEOSHO AND SOUTHERN ALLEN
COUNTIES HAS BEEN CANCELLED...

AT 149 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHEAST KANSAS.

LAT...LON 3738 9507 3738 9538 3752 9546 3769 9549
      3773 9553 3774 9551 3779 9551 3791 9508
TIME...MOT...LOC 1851Z 237DEG 40KT 3796 9503 3782 9489
          3759 9486

$$

LAWSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 6:23 AM CDT, 6 hours 50 minutes earlier.

Area forecast discussion, Oct 17, 6:23 AM CDT, 6 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
623 AM CDT WED OCT 17 2007

.AVIATION...
12Z TAFS...IFR AND LIFR CONDITIONS WILL PREVAIL DURING MUCH OF THE
TAF PERIOD. THUNDERSTORMS WILL AFFECT EACH TAF SITE AT VARIOUS
TIMES DURING THE DAY AND EVENING BEFORE THEY MOVE OFF INTO
MISSOURI AND ARKANSAS. THERE COULD BE A BRIEF PERIOD OF FOG BEHIND
THE PRECIPITATION TONIGHT...BEFORE WINDS SHIFT TO THE WEST. AT
THIS TIME DID NOT INCLUDE IT IN THE FORECAST WITH UNCERTAINTY AS
TO COVERAGE AND DURATION.

SCHRECK

&&

.PREV DISCUSSION... /ISSUED 252 AM CDT WED OCT 17 2007/

DISCUSSION...

MAIN FORECAST CONCERN CONTINUES TO BE SEVERE WEATHER POTENTIAL
MAINLY THIS AFTERNOON AND EVENING.

TODAY-TONIGHT:
WEAKER LEAD SHORTWAVE TROF WILL EJECT NEWD ACROSS KANSAS THIS
MORNING FROM THE SOUTHERN HIGH PLAINS. THIS FEATURE COMBINED WITH
DIFFLUENT FLOW ALOFT AND STRONG MOISTURE TRANSPORT...SHOULD ALLOW
CONVECTION TO BECOME FAIRLY WIDESPREAD ACROSS OUR FORECAST AREA THIS
MORNING INTO THIS PM. A FEW OF THE STORMS COULD BE STRONG THIS AM IN
CENTRAL/SOUTH CENTRAL KS RESULTING FROM STEEP MID-LEVEL LAPSE RATES
AND EFFECTIVE SHEAR OF 30-35 KT. BY LATE THIS PM...DRYLINE SHOULD
EXTEND SWD FROM TRIPLE POINT IN CENTRAL KS TO WESTERN OK AS THE
MAIN SHORTWAVE TROF BEGINS TO OVERSPREAD OUR AREA WHILE BECOMING
NEGATIVELY TILTED. CLOUDS/WIDESPREAD PRECIPITATION TODAY WILL KEEP
CAPES MARGINAL (1000 J/KG) AND LCL HEIGHTS VERY LOW ACROSS
S-CNTRL/SERN KS THIS PM/EVE. PARTIAL CLEARING AHEAD OF THE DRYLINE
SHOULD ALLOW SUPERCELL-TYPE STORMS TO DEVELOP LATE THIS PM/EVE
FROM S-CNTRL KS INTO WESTERN OK. STRONGEST WIND FIELDS AND LEFT
FRONT QUAD OF STRONG MID-UPPER JET STREAK PROGGED OVER SERN KS
LATE THIS PM/EVE. CONCUR WITH SPC DAY 1 MODERATE RISK FOR SERN KS
AND WILL MENTION POSSIBILITY OF STRONG TORNADOES THERE IN OUR
HAZARDOUS WEATHER OUTLOOK. ALTHOUGH BETTER INSTABILITY WILL RESIDE
SOUTH OF THE KS BORDER IN OK...WE WILL HAVE TO MONITOR FOR ANY
SUPERCELLS MOVING RAPIDLY NEWD OUT OF OKLAHOMA PER BUNKERS
LEFT/RIGHT MOVING VECTORS. NO GUARANTEE TORNADIC STORMS WILL
MATERIALIZE OF COURSE...BUT THE PATTERN SUGGESTS THE POSSIBILITY
CERTAINLY EXISTS. LATER TONIGHT...STORMS SHOULD MOVE EAST-NORTHEASTWARD
OUT OF OUR AREA AHEAD OF THE DRYLINE.

THURSDAY:
AS THE DEPARTING BUT STRENGTHENING SYSTEM FORMS INTO AN UPPER LOW
OVER THE UPPER MISSISSIPPI VALLEY...THE PRESSURE GRADIENT WILL
REMAIN QUITE STRONG ACROSS OUR FORECAST AREA. ALL MODELS SUGGEST
THAT WRAPAROUND MOISTURE AND VORT LOBE ENERGY PINWHEELING AROUND THE
UPPER LOW...WILL MOVE SEWD ACROSS OUR AREA DURING THE DAY. THIS WILL
PROVIDE A SMALL CHANCE OF VERY LIGHT RAIN SHOWERS AND COULD TAKE THE
EDGE OFF MOMENTUM TRANSFER ON THE WINDS. HOWEVER...IT LOOKS FEASIBLE
THAT A WIND ADVISORY MAY BE NEEDED IN CENTRAL AND PERHAPS S-CNTRL KS.

FRIDAY-MONDAY:
NO SIGNIFICANT CHANGES WERE MADE TO THIS PERIOD. FRI-SAT BOTH LOOK
LIKE NICE DAYS WITH SHORTWAVE RIDGING MOVING OVER KANSAS LEADING TO
GRADUAL WARMING TEMPERATURES. STILL A LOT OF UNCERTAINTY WITH NEXT
SIGNIFICANT UPPER TROF COMING ACROSS THE WESTERN CONUS INTO THE
PLAINS LATE IN THE WEEKEND INTO EARLY NEXT WEEK. THIS IS IN VIEW OF
THE LARGE SPREAD ON THE GFS ENSEMBLE MEMBERS...WHILE THE ECMWF IS
NOT SHOWING MUCH RUN TO RUN CONSISTENCY. CHANCE OF SHOWERS/T-STORMS
APPEARS REASONABLE SUN NIGHT INTO MON FOR NOW.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    72  53  65  45 /  80  30  20  10
HUTCHINSON      72  52  64  45 /  80  30  30  10
NEWTON          70  53  64  45 /  80  40  30  10
ELDORADO        71  55  65  45 /  90  50  20  10
WINFIELD-KWLD   73  55  68  45 /  90  30  20  10
RUSSELL         71  49  61  42 /  70  40  30  10
GREAT BEND      71  50  63  43 /  70  30  30  10
SALINA          70  52  60  44 /  80  60  30  10
MCPHERSON       71  52  63  44 /  80  40  30  10
COFFEYVILLE     72  57  68  46 / 100  70  20  10
CHANUTE         70  57  65  46 / 100  80  20  10
IOLA            70  57  65  47 / 100  80  20  10
PARSONS-KPPF    71  57  67  46 / 100  70  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Oct 17, 5:01 AM CDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
501 AM CDT WED OCT 17 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-181115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
501 AM CDT WED OCT 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY INTO
THIS EVENING...AS A STRENGTHENING STORM SYSTEM MOVES ACROSS THE
KANSAS REGION. A FEW OF THE STORMS THIS MORNING INTO EARLY THIS
AFTERNOON MAY PRODUCE HAIL UP TO NICKEL SIZE.

LATE THIS AFTERNOON AND EVENING...SUPERCELL THUNDERSTORMS MAY
DEVELOP NEAR A DRYLINE AND MOVE NORTHEASTWARD RAPIDLY INTO SOUTH
CENTRAL AND SOUTHEASTERN KANSAS. IF THESE STORMS ARE ABLE TO
DEVELOP...THEY WILL BE CAPABLE OF PRODUCING VERY LARGE
HAIL...DAMAGING WINDS...AND POSSIBLY A STRONG TORNADO. THE
HIGHEST THREAT AREA FOR TORNADOES IS ACROSS SOUTHEASTERN KANSAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS OF 45 MPH
MAY AFFECT CENTRAL KANSAS THURSDAY. A WIND ADVISORY MAY BE
REQUIRED.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY ACROSS
THE ENTIRE AREA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING MAINLY ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

JMC

In the hours before

Local storm report, Oct 17, 12:09 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1209 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     HAIL             5 W SEDAN               37.13N 96.28W
10/17/2007  E0.50 INCH       CHAUTAUQUA         KS   LAW ENFORCEMENT

&&

ELDER
Special weather statement, Oct 17, 12:11 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1211 PM CDT WED OCT 17 2007

KSZ098-099-171745-
CHAUTAUQUA-MONTGOMERY-
1211 PM CDT WED OCT 17 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR CHAUTAUQUA AND MONTGOMERY COUNTIES...

AT 1207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF ELK
FALLS TO SEDAN TO PERU...AND MOVING NORTHEAST AT 60 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

LAWSON
Local storm report, Oct 17, 12:14 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1214 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     TSTM WND GST     CHAUTAUQUA              37.02N 96.18W
10/17/2007  E60 MPH          CHAUTAUQUA         KS   TRAINED SPOTTER

&&

ELDER
Local storm report, Oct 17, 12:32 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1232 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     TSTM WND GST     7 S ELK CITY            37.19N 95.91W
10/17/2007  E70 MPH          MONTGOMERY         KS   TRAINED SPOTTER

&&

ELDER
Local storm report, Oct 17, 12:53 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1253 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     TSTM WND GST     NEODESHA                37.42N 95.68W
10/17/2007  E60 MPH          WILSON             KS   TRAINED SPOTTER

&&

ELDER
Local storm report, Oct 17, 1:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
112 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 PM     HAIL             THAYER                  37.49N 95.47W
10/17/2007  E0.75 INCH       NEOSHO             KS   TRAINED SPOTTER

            IN ADDITION 6-8 INCH TREE LIMBS DOWN WITH THUNDERSTORM
            WIND GUSTS

&&

ELDER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 12:15 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery43 min
Oct 17, 12:33 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson42 min
Oct 17, 3:12 PM CDTWind AdvisoryICTBarton, Ellsworth, Kingman, Lincoln, McPherson, Reno and 2 more26 hr
Oct 17, 4:01 PM CDTSevere Thunderstorm WarningICTKingman39 min
Oct 17, 4:10 PM CDTSevere Thunderstorm WarningICTHarper, Kingman36 min
Oct 17, 4:19 PM CDTSevere Thunderstorm WarningICTHarper, Sumner56 min
Oct 17, 4:48 PM CDTSevere Thunderstorm WarningICTKingman, Sedgwick, Sumner57 min
Oct 17, 4:58 PM CDTSevere Thunderstorm WarningICTCowley, Sumner62 min
Oct 17, 5:20 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick55 min
Oct 17, 6:43 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery62 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.